Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Birmingham, AL

February 3, 2016Cleburne County, Alabama

NWS Birmingham, AL issued this special weather statement at Feb 3, 2016, 3:21 AM CST for Cleburne County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 3:21 AM CST (09:21 UTC)
Expired
Feb 3, 2016, 3:45 AM CST
In force
24 min
Issued by
NWS Birmingham, AL

County Cleburne County, AL

The radar

The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

407 
WWUS84 KBMX 030921
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 AM CST WED FEB 3 2016
 
ALZ020-021-030945-
CHEROKEE AL-CLEBURNE AL-
321 AM CST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE AND
CLEBURNE COUNTIES UNTIL 345 AM CST...

AT 321 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PIEDMONT TO NEAR
EDWARDSVILLE TO 6 MILES SOUTH OF HEFLIN...AND MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HEFLIN...FORNEY...FRUITHURST...EDWARDSVILLE...MARS HILLS...
MUSCADINE...PLEASANT GAP...ABERNATHY...SWEETWATER LAKE...OAK LEVEL...
I 20 WELCOME CENTER...COLEMAN LAKE AND CAMPGROUND...SPRING GARDEN...
LAKE CLEBURNE...BORDEN SPRINGS...HOLLIS CROSSROADS...TRICKEM...
MICAVILLE AND LIBERTY HILL.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 199 AND 210.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3349 8555 3349 8565 3371 8559 3380 8560
      3380 8559 3384 8559 3385 8560 3389 8560
      3389 8553 3395 8553 3396 8561 3403 8562
      3411 8543 3355 8532
TIME...MOT...LOC 0921Z 248DEG 50KT 3397 8558 3372 8556 3355 8561 

$$

56

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Feb 3, 3:03 AM CST, 18 minutes earlier.

Area forecast discussion, Feb 3, 3:03 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
303 AM CST WED FEB 3 2016

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
TODAY.

IT'S BEEN AWHILE SINCE THE LAST MESO-UPDATE...WHICH SPEAKS TO THE
TRANSITION TO THE LOW-END SQUALL LINE MOVING ACROSS ALABAMA. THE AIR
MASS IS NOW CHANGING AS THE LINE MOVES INTO THE EASTERN REACHES OF
OUR COUNTY WARNING AREA...SO LET'S START TO CLOSE THIS OUT.

AS OF 3AM...A WESTERLY WIND FIELD...CHARACTERIZED BY TEMPERATURES
AND DEW POINTS FALLING INTO THE 50F RANGE...IS SPREADING EAST
ACROSS I-65. FOR NOW...THERE REMAINS A VERY NARROW ZONE OF
SOUTHERLY SURFACE WINDS AND UN-MODIFIED AIR ACROSS FAR EASTERN AND
SOUTHEASTERN ALABAMA. INSTABILITY PARAMETERS ARE NOW THE POOREST
WE'VE SEEN TONIGHT...AND THE STRUCTURE OF THE LINE CONTINUES TO
BECOME INCREASINGLY ILL-DEFINED. THERE IS SOME COLD POOL
PROPAGATION OCCURRING...AND THERE HAVE BEEN SEVERAL ASOS GUSTS IN
THE 40MPH RANGE WITH THE LINE. BEHIND THE SQUALL LINE...A SHIELD
OF RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE INTO THE MORNING
HOURS TODAY BEFORE ENDING WEST-TO-EAST.

THE SEVERE THREAT CONTINUES TO STEADILY CLOSE BEHIND THE CONVECTIVE
LINE MOVING THROUGH EASTERN ALABAMA...AND WE SHOULD BE DONE WITH
THIS EVENT IN JUST A FEW HOURS...SAVE A BRIEF AND ISOLATED INSTANCE
OF SEVERE ALONG AND AHEAD OF THE LINE.

IN THE HYDRO DEPARTMENT...WE DO HAVE FLOOD PRODUCTS OUT...AND THIS
WILL BE SOMETHING TO KEEP AN EYE ON AS DEEP-LAYER FLOW IS BECOMING
PARALLEL AND WE'RE SEEING TRAINING OF HEAVY RAIN AND THUNDERSTORMS.

89/SATTERWHITE

.LONG TERM...
THROUGH TUESDAY.

THE COLD FRONT WILL CONTINUE TO SLIDE EAST SOUTHEAST DURING THE
AFTERNOON AND RAIN CHANCES WILL GO DOWN BY THE AFTERNOON AS THE
SYSTEM EXITS OUT. COULD BE JUST ENOUGH LEFT OVER MOISTURE ON THE
BACKSIDE TO WARRANT AT LEAST SLIGHT CHANCES AFTER SUNSET ACROSS
THE SOUTHEAST. THE NAM IS A LITTLE SLOWER BUT WILL TREND FASTER
FOR NOW BASED ON THE ARW AS IT IS VERY CLOSE TO THE INITIAL
CONDITIONS ON RADAR THIS MORNING.

HIGH PRESSURE BUILDS IN FOR THE REST OF THE WEEK. AS MENTIONED IN
YESTERDAY DISCUSSION...CONFIDENCE WAS INCREASING DUE TO THE GFS
FOR A SYSTEM OVER THE WEEKEND...HOWEVER THE EURO WAS DRY. WELL THE
GFS HAS GONE THE WAY OF THE EURO THIS MORNING SO WILL CONTINUE
WITH A DRIER FORECAST FOR THE WEEKEND. WE WILL STILL HAVE AN UPPER
LEVEL LOW SWINGING THROUGH ON SATURDAY...SO THERE STILL IS A
CHANCE FOR A FEW SHOWERS...BUT THE OVERALL ENVIRONMENT LOOKS
FAIRLY DRY NOW. WHAT THIS SYSTEM WILL DO IS TO PROVIDE THE AREA
WITH ANOTHER SHOT OF COLDER AIR THAT WILL KEEP US AT OR EVEN JUST
BELOW CLIMATE NUMBERS.

ANOTHER CLIPPER SYSTEM WILL SLIDE INTO THE AREA ON THE TAIL OF THE
PREVIOUS SYSTEM ON MONDAY MORNING. THIS SYSTEM WILL BE JUST PART
OF SEVERAL DISTURBANCES THAT WILL SLIDE ALONG THE OUTER EDGE OF A
DEEPENING TROUGH OVER THE EASTERN CONUS. THIS COULD SET THE AREA
UP FOR A WINTER MIX TUESDAY MORNING. THE EURO CUTS OFF THE
PRECIPITATION TUESDAY AFTERNOON WHILE THE GFS CONTINUES THROUGH
WEDNESDAY MORNING. CONFIDENCE REMAINS LOW WITH THIS AT THIS TIME
AND WILL NEED TO MONITOR THE NEXT FEW RUNS BEFORE ADDING ANYTHING
INTO THE HWO. WITH THAT SAID THIS OVERALL SCENARIO HAS BEEN IN THE
MODELS FOR SEVERAL DAYS...THUS THE INCLUSION INTO THE FORECAST.

16

&&

.AVIATION...
06Z TAF DISCUSSION.

FINAL LINE OF CONVECTION SHOULD REACH TCL WITHIN THE FIRST HOUR OF
THE NEW FORECAST...BHM AND EET WITHIN 2 HOURS...AND THE REMAINING
CENTRAL ALABAMA TAF LOCATIONS BEFORE 12Z. EXPECT RAGGED CEILINGS
ACROSS THE AREA...WITH REDUCED VISIBILITIES IN THE STRONGEST
STORM CORES. LIGHT RAIN SHOWERS WILL LIKELY LINGER A COUPLE/FEW
HOURS AFTER THE FINAL LINE GOES THROUGH. THE RAIN WILL ULTIMATELY
END FROM WEST TO EAST DURING THE DAY ON WEDNESDAY. MODELS SHOW
AN OVERCAST LINGERING IN MOST AREAS THROUGH AT LEAST 00Z...BUT
CEILINGS SHOULD LIFT ABOVE 3000 FT AFTER THE LAST OF THE RAIN
MOVES OUT.

/61/

&&

.FIRE WEATHER...

NO FIRE WEATHER CONCERNS ARE EXPECTED AT THIS TIME. HEAVY RAINFALL
ACROSS THE AREA WILL CONTINUE THROUGH MIDDAY AND THEN WILL SHIFT
OUT OF THE AREA BY SUNSET. DRIER CONDITIONS SET UP NOW THROUGH THE
WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     62  35  49  27  50 /  70  10  10   0   0
ANNISTON    62  37  51  28  52 /  90  10  10   0   0
BIRMINGHAM  62  36  51  29  52 /  50  10  10   0   0
TUSCALOOSA  63  36  52  29  53 /  40   0  10   0   0
CALERA      63  37  52  30  53 /  60  10  10   0   0
AUBURN      67  42  54  31  53 / 100  20  10   0   0
MONTGOMERY  65  41  56  30  55 / 100  10  10   0   0
TROY        69  44  56  31  54 / 100  20  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Feb 2, 7:14 PM CST, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
714 PM CST TUE FEB 2 2016

ALZ011>015-017>050-040415-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
714 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THROUGH TONIGHT.

THERE IS A THREAT OF SEVERE THUNDERSTORMS...INCLUDING DAMAGING
STRAIGHT LINE WINDS AND TORNADOES...ACROSS PORTIONS OF CENTRAL
ALABAMA TONIGHT. THE AREA WITH THE GREATEST TORNADO RISK IS IN
WEST ALABAMA...AND INCLUDES THE CITIES OF JASPER...FAYETTE...
TUSCALOOSA...CARROLLTON...EUTAW...AND YORK.

THE SEVERE THUNDERSTORM THREAT WILL END WHEN A COLD FRONT MOVES
THROUGH THE STATE. THE FRONT IS EXPECTED TO REACH THE NORTHWEST
CORNER OF ALABAMA AROUND 10 PM...THE INTERSTATE 65 CORRIDOR
BETWEEN MIDNIGHT AND 4 AM...AND THE MONTGOMERY AND AUBURN AREAS
BETWEEN AROUND 5 AM TO 7 AM.

THERE IS ALSO A THREAT OF FLASH FLOODING TONIGHT DUE TO HEAVY
RAINFALL ALONG A THE SLOW MOVING LINE OF STRONG TO SEVERE
THUNDERSTORMS.

ADDITIONALLY...WINDS OUTSIDE OF THUNDERSTORM AREAS MAY GUST AS
HIGH AS 30 TO 35 MPH UNTIL AROUND 3 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THROUGH THE OVERNIGHT HOURS DUE TO THE SEVERE WEATHER
THREAT.

In the hours before

Local storm report, Feb 3, 1:56 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
156 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     TSTM WND GST     FOSTERS                 33.09N 87.69W
02/03/2016  M54.00 MPH       TUSCALOOSA         AL   TRAINED SPOTTER

            TIME ESTIMATED BY RADAR

&&

JH
Special weather statement, Feb 3, 2:19 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 AM CST WED FEB 3 2016

ALZ018>021-027>029-030915-
CALHOUN AL-TALLADEGA AL-RANDOLPH AL-CHEROKEE AL-CLEBURNE AL-
ETOWAH AL-CLAY AL-
219 AM CST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...CLEBURNE...NORTHERN
CLAY...NORTHWESTERN RANDOLPH...CALHOUN...EASTERN ETOWAH AND TALLADEGA
COUNTIES UNTIL 315 AM CST...

AT 218 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TABOR ROAD TO OHATCHEE
TO NEAR CHILDERSBURG...AND MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GADSDEN...ANNISTON...OXFORD...TALLADEGA...SYLACAUGA...JACKSONVILLE...
RAINBOW CITY...PIEDMONT...HOKES BLUFF...CENTRE...HEFLIN...
LINEVILLE...ASHLAND...CEDAR BLUFF...SAKS...WEST END-COBB TOWN...
CENTRE MUNICIPAL AIRPORT...COBB TOWN...FORNEY AND FORT MCCLELLAN.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 168 AND 210.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3348 8530 3342 8534 3315 8639 3377 8604
      3380 8606 3418 8599 3420 8584 3423 8584
      3437 8548
TIME...MOT...LOC 0818Z 249DEG 46KT 3414 8594 3377 8600 3325 8629

87/GRANTHAM
Local storm report, Feb 3, 2:24 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
224 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     NON-TSTM WND DMG 6 S LINEVILLE           33.23N 85.76W
02/03/2016                   CLAY               AL   EMERGENCY MNGR

            TREE DOWN NEAR THE INTERSECTION OF ALABAMA HIGHWAY 49 AND
            ALABAMA HIGHWAY 77.

&&

JH
Local storm report, Feb 3, 2:44 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     LEEDS                   33.55N 86.56W
02/03/2016                   JEFFERSON          AL   TRAINED SPOTTER

            POWER LINE DOWN ACROSS ALABAMA HIGHWAY 113. ESTIMATED
            WINDS 40 TO 50 MILES PER HOUR.

&&

JH
Local storm report, Feb 3, 2:59 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     HEAVY RAIN       5 NNW CHELSEA           33.39N 86.69W
02/03/2016  E0.00 INCH       SHELBY             AL   FIRE DEPT/RESCUE

            HIGHWAY 119 NEAR BRIARWOOD CHRISTIAN SCHOOL IMPASSABLE
            DUE TO FLOODING.

&&

JH
Special weather statement, Feb 3, 3:21 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 AM CST WED FEB 3 2016

ALZ020-021-030945-
CHEROKEE AL-CLEBURNE AL-
321 AM CST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE AND
CLEBURNE COUNTIES UNTIL 345 AM CST...

AT 321 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PIEDMONT TO NEAR
EDWARDSVILLE TO 6 MILES SOUTH OF HEFLIN...AND MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HEFLIN...FORNEY...FRUITHURST...EDWARDSVILLE...MARS HILLS...
MUSCADINE...PLEASANT GAP...ABERNATHY...SWEETWATER LAKE...OAK LEVEL...
I 20 WELCOME CENTER...COLEMAN LAKE AND CAMPGROUND...SPRING GARDEN...
LAKE CLEBURNE...BORDEN SPRINGS...HOLLIS CROSSROADS...TRICKEM...
MICAVILLE AND LIBERTY HILL.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 199 AND 210.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3349 8555 3349 8565 3371 8559 3380 8560
      3380 8559 3384 8559 3385 8560 3389 8560
      3389 8553 3395 8553 3396 8561 3403 8562
      3411 8543 3355 8532
TIME...MOT...LOC 0921Z 248DEG 50KT 3397 8558 3372 8556 3355 8561

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 6:28 PM CSTAreal Flood AdvisoryBMXFayette, Lamar, Pickens3 hr
Feb 2, 8:13 PM CSTTornado WarningBMXLamar, Marion12 min
Feb 2, 9:21 PM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Winston3 hr
Feb 2, 10:39 PM CSTTornado WarningBMXPerry13 min
Feb 2, 11:04 PM CSTTornado WarningBMXPickens13 min
Feb 2, 11:56 PM CSTFlash Flood WarningBMXFayette, Lamar, Marion, Walker, Winston6 hr
Feb 3, 12:05 AM CSTAreal Flood AdvisoryBMXTuscaloosa4 hr
Feb 3, 12:49 AM CSTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby4 hr
Feb 3, 1:04 AM CSTAreal Flood AdvisoryBMXGreene, Hale, Marengo, Perry, Sumter4 hr
Feb 3, 2:13 AM CSTAreal Flood AdvisoryBMXAutauga, Chilton, Dallas, Perry4 hr
Feb 3, 2:19 AM CSTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Talladega56 min
Feb 3, 2:56 AM CSTFlash Flood WarningBMXDallas, Perry6 hr
Feb 3, 4:10 AM CSTAreal Flood AdvisoryBMXAutauga, Elmore, Lowndes, Montgomery4 hr
Feb 3, 4:10 AM CSTFlash Flood WatchBMXBarbour, Bullock, Chambers, Elmore, Lee, Lowndes and 6 more11 hr
Feb 3, 9:13 AM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby29 hr
Feb 3, 9:13 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry42 hr
Feb 3, 9:24 AM CSTRiver Flood WarningBMXMontgomery53 hr
Feb 3, 1:55 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter54 hr
Feb 3, 1:55 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Feb 3, 2:00 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo4 days
Feb 3, 2:34 PM CSTRiver Flood WarningBMXDallas, Perry3 days

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.